MathSciNet Relay Station
MathSciNet bibliographic data
MR1298541 (96e:14021) 14F35 (11R32 12F12 20F36)
Nakamura, Hiroaki Galois rigidity of pure sphere braid groups and profinite calculus. J. Math. Sci. Univ. Tokyo 1 (1994), no. 1, 71–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement